MathSciNet Relay Station
MathSciNet bibliographic data
MR210096 (35 #991) 54.40 (55.00)
Morton, H. R. Symmetric products of the circle. Proc. Cambridge Philos. Soc. 63 1967 349–352.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement